# SDR SWAA2018071123397

- Difficulty date: June 30, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 49,067 hours, 29,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL LOWER COMPOSITE BULKHEAD CRACKED AT BS 663, LBL 30.4 TO LBL 9.  REPAIRED BULKHEAD IAW SRM.
